# SDR SWAA2017121918544

- Difficulty date: November 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC150910014670
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED AT BS. 727C+6, STR. 3R.  R & R THE FLOOR SUPPORT IAW SRM.
